Advanced search
Start date

Daniel Levcovitz

CV Lattes ResearcherID ORCID

Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Daniel Levcovitz got his degree in Mathematics at Universidade Federal do Rio de Janeiro (UFRJ) in 1979. He obtained his master in 1982 and his doctorate in 1987, also in Mathematics, at Associação Instituto de Matemática Pura e Aplicada (IMPA). At he moment Daniel is Associate Professor in the mathematics department at University of São Paulo (USP) at São Carlos. His main field of research is Algebra. He is mostly interested in Commutative and Noncommutative Algebra, Algebraic Geometry, d-simple derivations and the Weyl Algebra. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 25, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (3)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

LEQUAIN‚ Y.; LEVCOVITZ‚ D.; DE SOUZA‚ J.C.. D-simple rings and principal maximal ideals of the Weyl algebra. Glasgow Mathematical Journal, v. 47, n. 02, p. 269-285, .

NOVACOSKI, JOSNEI; SPIVAKOVSKY, MARK. Key polynomials and pseudo-convergent sequences. Journal of Algebra, v. 495, p. 199-219, . Web of Science Citations: 2. (15/23409-7)

NOVACOSKI, JOSNEI. Key polynomials and minimal pairs. Journal of Algebra, v. 523, p. 1-14, . Web of Science Citations: 0. (17/17835-9, 15/23409-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

GUTIERREZ, Renan Campos. O teorema da alternativa de Tits. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/12335-1

Please report errors in researcher information by writing to:

Report errors in this page

Error details: